# SDR SIMA0184

- Difficulty date: January 18, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3700 - FOUND EMERGENCY LIGHTS INOPERATIVE AT ROW 12.  REMOVED AND REPLACED EMERGENCY LIGHTS AT ROW 12.  OPS CHECK GOOD.  (M)
